# SDR VNAA20250524008

- Difficulty date: April 3, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLOOR SUPPORT ANGLE AT CROSSBEAM REMOVAL, CORROSION FOUND ON WEBS (2 E/AS) AT FS 280.00 BTW LBL 9 AND RBL 9,  PREVIOUS REPAIR ON WEBS (2 E/AS) AT FS 280.00 BTW LBL 9 AND RBL 9 WERE REPLACED PER SRM 51-42-13-001-001-A01 AND SRM 51-42-06-001-001-A01
